Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 143, NWS JSJ
NWS JSJ issued this small craft advisory at Dec 11, 2011, 8:16 PM CST. It took effect at Dec 12, 2011, 4:00 AM CST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2011, 8:16 PM CST (02:16 UTC)
- In effect from
- Dec 12, 2011, 4:00 AM CST
- Expired
- Dec 13, 2011, 2:47 AM CST
- In force
- 23 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
829 WHCA72 TJSJ 120216 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1016 PM AST SUN DEC 11 2011 ...SEAS HAVE SUBSIDED TEMPORARILY...WILL INCREASE AGAIN ON MONDAY MORNING... .HAZARDOUS SEAS HAVE SUBSIDED TONIGHT. HOWEVER...SEAS ARE EXPECTED TO INCREASE ACROSS THE OFFSHORE ATLANTIC WATERS ON MONDAY MORNING AND REMAIN HAZARDOUS FOR THE NEXT FEW DAYS. AMZ710-121030- /O.CAN.TJSJ.SC.Y.0142.000000T0000Z-111213T2200Z/ /O.NEW.TJSJ.SC.Y.0143.111212T1000Z-111213T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1016 PM AST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM AST TUESDAY. * WAVES: SEAS BETWEEN 6 AND 7 FEET ARE EXPECTED TO PREVAIL ACROSS THE OFFSHORE ATLANTIC WATERS STARTING MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
5 follow-up statements
363 WHCA72 TJSJ 120845 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 445 AM AST MON DEC 12 2011 ...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS THROUGH AT LEAST EARLY TUESDAY EVENING... .ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS TODAY THROUGH AT LEAST EARLY TUESDAY EVENING...MAKING FOR HAZARDOUS MARINE CONDITIONS. AMZ710-121645- /O.CON.TJSJ.SC.Y.0143.111212T1000Z-111213T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 445 AM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST TUESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM AST TUESDAY. * WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
654 WHCA72 TJSJ 121530 RRA MWWSJU URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE SAN JUAN PR 1130 AM AST MON DEC 12 2011 ...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS... .ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL ATLANTIC OFF SHORE WATERS TODAY...MAKING FOR HAZARDOUS MARINE CONDITIONS. AMZ710-122330- /O.EXT.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1130 AM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM AST THURSDAY DUE TO SEAS. * WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
815 WHCA72 TJSJ 122018 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 418 PM AST MON DEC 12 2011 ...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS... .ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS TONIGHT... AMZ712-715-130430- /O.EXB.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 418 PM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST TUESDAY. * WAVES: SEAS OF 5 TO 7 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-130430- /O.CON.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 418 PM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY. * WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
345 WHCA72 TJSJ 130215 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1015 PM AST MON DEC 12 2011 ...ROUGH AND HAZARDOUS SEAS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS... .ROUGH SEAS IN NORTHEAST SWELLS ARE EXPECTED ACROSS THE LOCAL ATLANTIC WATERS TONIGHT... AMZ712-715-131015- /O.CON.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1015 PM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST TUESDAY. * WAVES: SEAS OF 5 TO 7 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-131015- /O.CON.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1015 PM AST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY. * WAVES: SEAS OF 6 TO 8 FEET IN NORTHEAST SWELLS ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
085 WHCA72 TJSJ 130847 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 447 AM AST TUE DEC 13 2011 ...NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE TODAY THROUGH TONIGHT... .NORTHEAST SWELLS WILL CONTINUE TO SLOWLY SUBSIDE TODAY THROUGH TONIGHT AND HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER EXPECTED. AMZ712-715-131000- /O.CAN.TJSJ.SC.Y.0143.000000T0000Z-111213T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 447 AM AST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER EXPECTED...BUT SMALL BOAT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION. $$ AMZ710-131000- /O.CAN.TJSJ.SC.Y.0143.000000T0000Z-111215T0600Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 447 AM AST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. HAZARDOUS SEAS OF 7 FEET OR GREATER ARE NO LONGER EXPECTED...BUT SMALL BOAT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 8:14 PM CST, 2 minutes earlier.
Area forecast discussion, Dec 11, 8:14 PM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1014 PM AST SUN DEC 11 2011 .UPDATE...SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN SLOPES OF PUERTO RICO THIS AFTERNOON...GIVING SOME AREAS OVER 2 INCHES OF RAIN. AFTER THOSE SHOWERS DISSIPATED...NO ADDITIONAL ACTIVITY WAS OBSERVED. 00Z SOUNDING INDICATED THAT PRECIPITABLE WATER DECREASED FROM THE 11/12Z SOUNDING. THIS IS CONSISTENT WITH WHAT THE GFS MODEL IS SUGGESTING...WHICH IS THAT MOISTURE WILL CONTINUE TO DECREASE OVERNIGHT AND MONDAY AND BOTTOM OUT AT ABOUT 1 INCH FOR TUESDAY MORNING. THEREFORE...VERY LIMITED SHOWER ACTIVITY IS EXPECTED IN FOR TOMORROW AND TUESDAY. LONGER RANGE...GFS MODEL IS SUGGESTING THAT A FRONT MAY COME DOWN TO OUR AREA LATE THURSDAY. GIVING US A CHANCE OF SHOWER ACTIVITY JUST AHEAD OF IT ON THURSDAY BUT DRYING THINGS OUT SIGNIFICANTLY FOR THE WEEKEND STARTING ON FRIDAY. && .AVIATION...11-3.9 MICRON IMAGERY AND 00Z RAOB SHOW A STRATUS LAYER TRAPPED UNDERNEATH A STRONG SUBSIDENCE INVERSION COVERING THE WRN HALF OF PR. MODELS SHOW THIS STRATUS LAYER ERODING TOWARD MORNING AS DRIER TPW AIR ADVECTS IN ON NRLY LOW LEVEL WINDS. HOWEVER...SOME PATCHY VALLEY AND/OR RADIATION FOG MAY STILL DEVELOP TOWARD MORNING OVR THE ERN THIRD OF THE ISLAND WHERE SKIES ARE CURRENTLY CLEAR AND SOILS EXTREMELY WET FROM RECENT HEAVY RAINS. OVERALL...NO IMPACTS TO ANY OF THE TAF SITES ARE EXPECTED. && .CLIMATE...2011 CURRENTLY RANKS AS THE THIRD WETTEST YEAR ON RECORD AT THE SJU LMM INTL ARPT WITH A TOTAL OF 86.39 INCHES OF RAIN. IF AVG RAINFALL WERE TO FALL THROUGH THE REMAINDER OF THIS YEAR (A LITTLE LESS THAN 3 INCHES) IT WOULD BRING THE TOTAL TO AROUND 89.25 INCHES WHICH WOULD PUT 2011 AS THE SECOND WETTEST YEAR AND ROUGHLY QUARTER INCH BELOW 2010 THE WETTEST START TO YEAR ON RECORD. .PREV DISCUSSION... /ISSUED 249 PM AST SUN DEC 11 2011/ SYNOPSIS...A MID TO UPPER LEVEL TROUGH AND ASSOCIATED AREA OF LOW PRESSURE ACROSS THE CENTRAL ATLANTIC AND JUST NORTHEAST OF THE LOCAL ISLANDS WILL CONTINUE TO WEAKEN OVER THE NEXT 24 HOURS. HIGH PRESSURE WILL ESTABLISH ITSELF ACROSS THE WESTERN ATLANTIC THURSDAY THROUGH FRIDAY. DISCUSSION...MIMIC PRODUCT BRINGS A DRIER POCKET FROM THE NORTHEAST WHICH WILL ALLOW FOR LESS CLOUDINESS AND SHOWER ACTIVITY TODAY...HOWEVER AVAILABLE MOISTURE WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO ACROSS THE SOUTHERN SLOPES OF PUERTO RICO DURING THE REST OF THE AFTERNOON AND EARLY EVENING HOURS. MONDAY THROUGH MID WEEK...WEATHER CONDITIONS WILL CONTINUE TO IMPROVE...BUT PATCHES OF LOW LEVEL MOISTURE WILL CONTINUE TO MOVE ACROSS THE LOCAL AREA FROM TIME TO TIME. THIS WILL RESULT IN INTERVALS OF CLOUDINESS AND A FEW SHOWERS OVER THE LOCAL ISLANDS. UNDER THE PREVAILING WIND FLOW...EXPECT THE CONTINUED TREND OF PASSING SHOWERS ACROSS THE NORTH AND EAST COASTAL SECTIONS OF THE ISLANDS ESPECIALLY DURING THE MORNING HOURS... FOLLOWED BY SOME AFTERNOON CONVECTION WHICH WILL BE MAINLY FOCUSED ACROSS WESTERN INTERIOR PORTIONS OF PUERTO RICO. A DRIER AIR MASS IS FORECAST TO MOVE ACROSS THE REGION FROM THE NORTHWEST AS A MID TO UPPER LEVEL HIGH PRESSURE ESTABLISHES ITSELF ACROSS THE WESTERN ATLANTIC THURSDAY THROUGH FRIDAY. THIS FEATURE WILL INDUCE A FRESH TO STRONG NORTH TO NORTHEAST WIND FLOW ACROSS THE REGION. ALTHOUGH MODEL GUIDANCE SUGGESTS MOISTURE VALUES DROPPING BELOW 1.0 INCH BY THE END OF THE WEEK...PATCHES OF LOW LEVEL MOISTURE WILL CONTINUE TO MOVE ACROSS THE LOCAL ISLANDS FROM TIME TO TIME. LOOKING AHEAD...NO SIGNIFICANT WEATHER HAZARDS ARE EXPECTED ACROSS THE LOCAL REGION. AVIATION...BRIEF MVFR CONDITIONS WILL REMAIN POSSIBLE THIS AFTERNOON IN AND AROUND TJPS/TJMZ IN SHRA/TSRA. ELSEWHERE...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD WITH SOME VCSH. PREVAILING WIND AT THE SURFACE FROM THE NORTHEAST AT 5 TO 15 KNOTS. MARINE...SEAS WILL CONTINUE TO IMPROVE SOMEWHAT ACROSS THE NEARSHORE ATLANTIC WATERS AS WELL AS ALL PASSAGES...HOWEVER ROUGH CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE OFFSHORE ATLANTIC WATERS FOR THE NEXT FEW DAYS. CLIMATE...2011 CURRENTLY RANKS AS THE THIRD WETTEST YEAR ON RECORD AT TJSJ WITH A TOTAL OF 86.39"(AS OF 11/17Z). IF WE WERE TO GET ABOUT 4 INCHES...2011 WOULD ENDED AS THE WETTEST YEAR ON RECORD. && .PRELIMINARY POINT TEMPS/POPS... SJU 84 71 83 72 / 40 0 40 40 STT 85 73 85 74 / 40 0 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 64/25
Hazardous weather outlook, Dec 11, 4:12 AM CST, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 612 AM AST SUN DEC 11 2011 AMZ710>745-PRZ001>013-121015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 612 AM AST SUN DEC 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THIS AFTERNOON...ESPECIALLY OVER THE INTERIOR. THIS SLOWLY MOVING RAINFALL MAY CAUSE A FEW AREAS OF URBAN AND SMALL STREAM FLOODING...WITH POSSIBLE FLASH AND RIVER FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE A GOOD DEAL OF CLOUDINESS...SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT...FLOODING REPORTS WOULD BE HIGHLY APPRECIATED. AMZ715-725-VIZ001-002-121015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 612 AM AST SUN DEC 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. THIS SLOWLY MOVING RAINFALL MAY CAUSE A FEW AREAS OF URBAN AND SMALL STREAM FLOODING...WITH POSSIBLE FLASH FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE ATMOSPHERIC CONDITIONS TO PRODUCE A GOOD DEAL OF CLOUDINESS...SHOWERS AND ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT...FLOODING REPORTS WOULD BE HIGHLY APPRECIATED.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.